MAUDE Adverse Event Report: BENVENUE MEDICAL, INC. LUNA 1.0 IMPLANT KIT, 8-DEGREE, 12MM; 12MM, 8-DEGREE, LUNA 1.0 LORDOTIC IMPLANT KIT

BENVENUE MEDICAL, INC. LUNA 1.0 IMPLANT KIT, 8-DEGREE, 12MM; 12MM, 8-DEGREE, LUNA 1.0 LORDOTIC IMPLANT KIT
Model Number LUN3012-08
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Post-operative pain and implant migration are listed in the device instructions for use (ifu) and in the procedural technique guide as known possible adverse effects associated with use of the system.Root cause of the revision surgery could not be determined as no other information was available for investigation.Benvenue will continue to seek out more information and will file a supplemental mdr if necessary.A review of the lot history record confirmed no manufacturing nonconformities were issued to the reported lot that would have caused or contributed to this event.Based on a review of the information provided, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
On august 12, 2019, benvenue received information indicating that a revision surgery took place to remove a luna implant due to pain.Date of index surgery was (b)(6) 2017.Revision surgery date is unknown.

Brand Name
LUNA 1.0 IMPLANT KIT, 8-DEGREE, 12MM
Common Device Name
12MM, 8-DEGREE, LUNA 1.0 LORDOTIC IMPLANT KIT
Manufacturer (Section D)
BENVENUE MEDICAL, INC.
4590 patrick henry drive
santa clara CA 95054
MDR Report Key8997517
Report Number3007033608-2019-00004
Device Sequence Number3380028
Product Code MAX
UDI-Device Identifier00813478020339
UDI-Public(01)00813478020339(17)190427(10)17117001
Combination Product (Y/N)N
PMA/510(K) Number
K162431
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2019
Device Model NumberLUN3012-08
Device Catalogue NumberLUN3012-08
Device Lot Number17117001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;